# SDR REXA201100045

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 17,154 hours, 14,766 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK ACCESS HOLE NR 1 FOR 540BB AND NR 11 FOR 550CB HAVE CORROSION AT INBOARD AND OUTBOARD ENDS NOT IN CRITICAL REGION.  REPAIRED RIGHT WING LOWER PLANK ACCESS HOLE NR 1 FOR 540BB AND NR 11 FOR 550CB AT INBOARD RADII IN THE NONCRITICAL REGIONS IAW BOMBARDIER REO 601R-57-21-030 REV H.
